Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Had Hysterectomy, single ovary left, menopause. No relief, Weight gain, joint pain and fatigue

I m 47 and had a hysto 10 years ago and have 1 overy left. I did great until february 2011 after a spinal fusion. I feel I was throw into penopause, but not finding relief. Weight gain, skin feels terriable, joint pain and fatugie terriable. I m a cardio junkie and love working out, first year after fusion is when I felt the changes. weight gain is the biggest issue.
Asked On : Fri, 18 Oct 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Hello.
Thanks for writing to us.
The symptoms that you are having are all related to menopause which are common after the removal of an ovary. You can consider starting with hormone replacement therapy after consulting your gynecologist.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal ,
drrakhitayal@gmail.com
Answered: Wed, 20 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor